Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 52, NWS Albuquerque, NM

August 2, 2015Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 2, 2015, 3:38 PM MDT for Socorro County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 3:38 PM MDT (21:38 UTC)
Expired
Aug 2, 2015, 5:30 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 120 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WGUS55 KABQ 022138
FFWABQ
NMC053-022330-
/O.NEW.KABQ.FF.W.0052.150802T2138Z-150802T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 530 PM MDT
    
* AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS PRODUCING HEAVY RAIN FROM THE MAGDALENA MOUNTAINS 
  EASTWARD ACROSS THE RIO GRANDE INCLUDING SOCORRO. RADAR ESTIMATED 
  OVER 3 INCHES OF RAIN QUICKLY FELL ON THE NORTHEAST SLOPES OF THE 
  MAGDALENA MOUNTAINS...INCLUDING HIGHWAY 60 BETWEEN MAGDALENA AND 
  SOCORRO. FLASH FLOODING IS LIKELY AT THE WATER CANYON CAMP GROUND 
  AND IN WATER CANYON FROM ITS HEADWATERS TO THE RIO GRANDE. FLASH 
  FLOODING IS ALSO LIKELY IN SIXMILE CANYON.

* LOCATIONS IMPACTED INCLUDE...
  SOCORRO AND ESCONDIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.

&&

LAT...LON 3418 10705 3414 10685 3400 10685 3398 10697
      3399 10718 3405 10719 3412 10719 3417 10714

$$

44
2 follow-up statements
936 
WGUS75 KABQ 022313
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
513 PM MDT SUN AUG 2 2015

NMC053-022330-
/O.CON.KABQ.FF.W.0052.000000T0000Z-150802T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
513 PM MDT SUN AUG 2 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
CENTRAL SOCORRO COUNTY...

AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAIN ENDED ACROSS THE WARNED AREA. HOWEVER...IT WILL TAKE A 
WHILE BEFORE FLOOD WATERS RECEDED BELOW DANGEROUS LEVELS. EARLIER IN 
THE AFTERNOON RADAR ESTIMATED OVER 3 INCHES OF RAIN QUICKLY FELL ON 
THE NORTHEAST SLOPES OF THE MAGDALENA MOUNTAINS...INCLUDING HIGHWAY 
60 BETWEEN MAGDALENA AND SOCORRO. FLASH FLOODING IS LIKELY AT THE 
WATER CANYON CAMP GROUND AND IN WATER CANYON FROM ITS HEADWATERS TO 
THE RIO GRANDE. FLASH FLOODING IS ALSO LIKELY IN SIXMILE CANYON. 
STATE POLICE REPORTED ROAD CREWS HAVE BEEN DISPATCHED TO REPAIR THE 
ROAD IN WATER CANYON...AND THEY WERE DIRECTING TRAFFIC ON HIGHWAY 60.

LOCATIONS IMPACTED INCLUDE...
SOCORRO AND ESCONDIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS.

&&

LAT...LON 3418 10705 3414 10685 3400 10685 3398 10697
      3399 10718 3405 10719 3412 10719 3417 10714

$$

44
360 
WGUS75 KABQ 022327
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT SUN AUG 2 2015

NMC053-022335-
/O.EXP.KABQ.FF.W.0052.000000T0000Z-150802T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
527 PM MDT SUN AUG 2 2015

...THE FLASH FLOOD WARNING FOR CENTRAL SOCORRO COUNTY WILL EXPIRE AT
530 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3418 10705 3414 10685 3400 10685 3398 10697
      3399 10718 3405 10719 3412 10719 3417 10714

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 11:50 AM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Aug 2, 11:50 AM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1150 AM MDT SUN AUG 2 2015

.AVIATION...
18Z TAF CYCLE
ABUNDANT MOISTURE ASSOCIATED FROM PLACEMENT OF THE UPPER HIGH
OVER SOUTHERN PORTIONS OF THE STATE WILL CONTINUE TO FUEL AFTN
SCATTERED TO NUMEROUS SHRA AND TSRA ACROSS WESTERN AND CENTRAL NEW
MEXICO. CONVECTIVE COVERAGE WILL PEAK FROM 18Z TO 00Z. STORM
MOTION WILL BE MAINLY WEST TO EAST...BUT SLOW MOVING AND ERRATIC
AT TIMES. LOOK FOR BRIEF PERIODS OF MVFR/IFR CIGS/OCCASIONAL MTN
OBSCD FOR SITES IMPACTED BY STRONG TO POSSIBLE SEVERE
STORMS...FOLLOWING HEAVY RAIN AND GUSTY WINDS NEAR 40KT FROM
OUTFLOW BOUNDARIES.

32

&&

.PREV DISCUSSION...326 AM MDT SUN AUG 2 2015...
.SYNOPSIS...
TODAY WILL BE YET ANOTHER DAY OF VERY HIGH ATMOSPHERIC MOISTURE
CONTENT ACROSS NEW MEXICO...AND AS TEMPERATURES RISE THE
ATMOSPHERE WILL BECOME UNSTABLE WITH PERIODIC REDEVELOPMENT OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. MANY STORMS WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AGAIN WITH A
CONTINUED THREAT FOR FLASH FLOODING IN LOCALIZED AREAS.
FINALLY...INTO MONDAY DRIER AIR WILL BEGIN FILTERING INTO NEW
MEXICO FROM THE WEST...SHUNTING THE BEST PROBABILITIES FOR
PRECIPITATION TO THE EAST WITH MUCH LESS OVERALL STORM ACTIVITY.
THIS DRIER PERIOD IS EXPECTED TO LAST THROUGH THE MIDDLE PART OF
NEXT WEEK WITH FEWER STORMS AND WARMER TEMPERATURES.

&&

.DISCUSSION...

WHILE YESTERDAY'S ABQ BALLOON SOUNDING REVEALED A SLIGHT REDUCTION
IN PRECIPITABLE WATER AT 1.03 INCH...ANALYZING RADAR STORM TOTALS
INDICATES THAT THE FOOTPRINT OF RAINFALL YESTERDAY AND LAST
EVENING WAS STILL FAIRLY WIDESPREAD OVER MUCH OF THE FORECAST
AREA WITH HEFTY TOTALS OF ONE TO TWO INCHES BEING COMMON.
FORECAST MODELS SHOW THE PWATS REMAINING ABOVE AVERAGE TODAY...AND
THE NAM ACTUALLY REVEALS SOME IMPRESSIVE VALUES OF 1.3 TO 1.5 THIS
AFTERNOON OVER MANY CENTRAL ZONES...INCLUDING THE ALBUQUERQUE
METRO AREA. THIS COUPLED WITH THE ANTECEDENT WET CONDITIONS AND
SATURATED SOILS HAS PROMPTED THE ISSUANCE OF YET ANOTHER FLASH
FLOOD WATCH FOR A LARGE CHUNK OF THE FORECAST AREA...ROUGHLY THE
NORTHWESTERN HALF OR SO. OTHER SYNOPTIC FEATURES OF NOTE WILL BE
THE CONSOLIDATION OF THE UPPER HIGH OVER SOUTHERN NM AND A SPEED
MAXIMA WORKING INTO WESTERN PARTS OF THE STATE WHERE 300 MB WINDS
ARE PROJECTED TO REACH ALMOST 40 KT. THIS SPEED MAX COULD VENT
STORM UPDRAFTS...MAKING THEM A BIT MORE EFFICIENT WHILE ALSO
INTRODUCING SOME DIVERGENCE ALOFT THAT WOULD ENHANCE SYNOPTIC
SCALE UPWARD MOTIONS. STORMS SHOULD PROPAGATE FROM THE SW TO NE OR
W TO E FOR THE MOST PART...EXCEPT IN THE NORTH CENTRAL TO
NORTHEASTERN ZONES WHERE MOTIONS WILL BE A BIT MORE ERRATIC AND
SLOW. OTHERWISE TEMPERATURES WILL BE FAIRLY SEASONABLE...RUNNING
JUST A FEW DEGREES BELOW AVERAGE IN THE WESTERN ZONES.

INTO MONDAY THE PRONOUNCED DRY SLOT ALOFT THAT IS CURRENTLY
WORKING INLAND OFF OF THE EASTERN PACIFIC WILL BE SPREADING EAST
TOWARD NM. THIS WILL QUICKLY LOWER DEWPOINTS AND PWATS IN THE
WESTERN ZONES MONDAY...LIMITING STORM POTENTIAL SUBSTANTIALLY FROM
THE TRENDS OF THE PAST SEVERAL DAYS. STILL SOME ISOLATED TO
SCATTERED STORMS WILL BE POSSIBLE...BUT SHOULD BE MORE FOCUSED
TOWARD THE CENTRAL MOUNTAIN CHAIN AND TO A LESSER EXTENT THE
EASTERN PLAINS OF NM.

THE DRYING TREND CONTINUES INTO TUESDAY...AND STORM COVERAGE WILL
CONTINUE TO DWINDLE AS THE DRY AIR FILTERS INTO REMAINING EASTERN
ZONES OF THE FORECAST AREA. POPS HAVE BEEN RATCHETED DOWN OVER THE
PAST FEW SHIFTS...AND SOME MINOR TWEAKS DOWN WERE ALSO CARRIED OUT
FOR THIS CURRENT FORECAST PACKAGE. WITH THE DRIER AIR FILTERING
IN...TEMPERATURES WILL OBSERVE LARGER DIURNAL SWINGS...FIRST IN
THE WEST MONDAY AND MONDAY NIGHT...THEN INTO REMAINING ZONES
TUESDAY.

BY THE MIDDLE OF THE WEEK THE DRIER AIR WILL STILL BE IN PLACE
WHILE THE DOME OF HIGH PRESSURE CENTERS UP SQUARELY OVER NM WITH
HEIGHTS RISING TO THE 594-595 DECAMETER RANGE. THIS WILL SUPPRESS
CONVECTION...BUT SOME ISOLATED STORMS WILL STILL BE ABLE TO FIRE
OVER HIGH TERRAIN AREAS. HIGH TEMPERATURES WILL CREEP UP A FEW
DEGREES TOO.

INTO FRIDAY AN UPPER TROUGH WILL MOVE OFF OF THE PACIFIC INTO CA.
THIS FEATURE HAS BEEN SHOWN TO BE SOMEWHAT DISCONNECTED FROM THE
POLAR JET THE PAST FEW MODEL RUNS...KEEPING A SLOWER AND FARTHER
SOUTH TRACK. THIS WOULD BE FAVORABLE FOR SHOVING THE DOME OF HIGH
PRESSURE EAST OF NM WHILE DRAWING SUBTROPICAL MOISTURE NORTHWARD
FROM THE SIERRA MADRE OCCIDENTAL AND ULTIMATELY INCREASING
THUNDERSTORM ACTIVITY INTO THE WEEKEND.

52

&&

.FIRE WEATHER...

BASED ON WATER VAPOR IMAGERY...UPPER HIGH CENTER LOCATED OVER
SOUTH CENTRAL NEW MEXICO EARLY THIS MORNING...WITH ABUNDANT
MOISTURE LINGERING OVER THE REGION. CELL MOTION TODAY SHOULD BE
MAINLY TOWARDS THE EAST...ALTHOUGH SOME SLOW AND ERRATIC MOTION
POSSIBLE. POTENTIAL FOR LOCALLY HEAVY RAINFALL AGAIN
TODAY...ESPECIALLY NORTHERN AND WESTERN TWO THIRDS OF THE STATE.

MODELS CONTINUE TO INSIST ON A DRIER AND WARMER TREND...AND ARE EVEN
MORE BULLISH WITH LOWER DEW POINTS SPREADING ACROSS THE WEST AND
NORTH MONDAY AND TUESDAY. DID NOT TOTALLY BUY INTO THE DEGREE OF
DRYING PROJECTED ON MONDAY...GIVEN THE DEEP MOISTURE CURRENTLY OVER
THE FAR WEST...BUT TUESDAY SEEMS MORE REASONABLE TO TREND MORE
TOWARD THE MODEL FORECAST. WATER VAPOR IMAGERY DOES INDICATE DRIER
AIR TO OUR SOUTHWEST...BUT SEVERAL DISTURBANCES AND LESS DRY AIR
QUEUED UP WEST OF CA. THE DISTURBANCES ARE CURRENTLY FORECAST TO
RIDE OVER THE RIDGE AND TO OUR NORTH...BUT THE SIZE OF THE DRY SLOT
APPEARS TO BE SHRINKING A BIT ATTM SO WILL CONTINUE TO MONITOR. IF
CURRENT MODEL TRENDS PERSIST...ONLY ISOLD CONVECTION ANTICIPATED FOR
THE WEST MONDAY...AND FOR MOST OF THE FORECAST AREA TUESDAY THROUGH
WEDNESDAY. WITH THE DRIER AIR WILL COME HIGHS NEAR TO ABOVE AVERAGE
AND A FORECAST OF HIGH HAINES. WINDS SHOULD REMAIN RELATIVELY LIGHT
THOUGH WITH MIN RH VALUES MOSTLY ABOVE 15 PERCENT AND GOOD OVERNIGHT
RECOVERIES.

RETURN OF MONSOON MOISTURE STILL ON TAP FOR LATE THIS WEEK AND
THROUGH THE WEEKEND. DRIER WESTERLIES COULD RESUME EARLY NEXT
WEEK...WITH THE GFS SUGGESTING A STRONGER TROUGH PASSING THROUGH THE
NORTHERN ROCKIES THAN THE ECMWF.

SOME AREAS OF FAIR TO POOR VENT RATES NORTH AND EAST TODAY AND
MONDAY WITH IMPROVEMENT OVERALL TUESDAY AND WEDNESDAY FORECAST.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
NMZ501>519-521>523-527>529-532-533.

&&
Hazardous weather outlook, Aug 2, 5:38 AM MDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 AM MDT SUN AUG 2 2015

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
538 AM MDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE REMAINS IN PLACE OVER NEW MEXICO...AND
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP THIS AFTERNOON AND TONIGHT...NAMELY OVER CENTRAL TO
NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS
POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH DRIER AIR MOVING INTO NEW MEXICO WILL BEGIN TO LIMIT
THUNDERSTORM COVERAGE MONDAY THROUGH THURSDAY. STILL...SOME
ISOLATED THUNDERSTORMS MAY BRIEFLY TURN STRONG WITH GUSTY
DOWNBURST WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. THUNDERSTORMS
COULD BECOME MORE WIDESPREAD BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL OR FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:02 PM MDTSevere Thunderstorm WarningABQGuadalupe28 min
Aug 1, 6:13 PM MDTAreal Flood AdvisoryABQQuay2 hr
Aug 1, 7:11 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 8:54 PM MDTAreal Flood AdvisoryABQGuadalupe111 min
Aug 2, 4:01 AM MDTFlash Flood WatchABQ18 hr
Aug 2, 12:48 PM MDTAreal Flood AdvisoryABQCibola, Socorro117 min
Aug 2, 1:47 PM MDTFlash Flood WarningABQCibola, McKinley, Sandoval4 hr
Aug 2, 2:00 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Aug 2, 2:24 PM MDTAreal Flood AdvisoryABQColfax, Mora111 min
Aug 2, 3:07 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval3 hr
Aug 2, 3:44 PM MDTSpecial Weather StatementABQMora31 min
Aug 2, 4:09 PM MDTSpecial Weather StatementABQHarding36 min
Aug 2, 4:13 PM MDTSpecial Weather StatementABQHarding32 min
Aug 2, 4:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 4:52 PM MDTSevere Thunderstorm WarningABQSan Miguel23 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.